Skip to Content

Can Clonazepam cause anger and loss of time in someone who takes it?

Responses (2)

kaismama 12 Jan 2013

Yes it can. I would take to the dr about it.

cupcake7667 12 Jan 2013

These are some of the side effects: Drowsiness, dizziness, tiredness, loss of coordination, or increased saliva production may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.

A small number of people who take clonazepam for any condition (such as seizures, bipolar disorder, pain) may experience depression, suicidal thoughts/attempts, or other mental/mood problems. Tell your doctor right away if you or your family/caregiver notice any unusual/sudden changes in your mood, thoughts, or behavior, including: confusion, memory problems, signs of depression, suicidal thoughts/attempts, thoughts about harming yourself.

I went on to read a study that found amnesia and agitation are rare side effects, occurring in 1% of the population but can be side effects. So if this is a new med to you and you're experience mood and behavior changes I'd talk to your doctor right away. Maybe it's not the right benzo or dose is too high? Best of luck!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions